# SDR DALA2016033002455

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 76,010 hours, 58,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE L1 DOOR EMERGENCY SLIDE HAD A PARACHUTE PIN DISENGAGED.  THE L1 EMERGENCY ESCAPE SLIDE WAS REPLACED.
